- advertisement -

High BG after other shots

Discussion in 'Parents of Children with Type 1' started by Sandy's mom, Oct 17, 2012.

  1. Sandy's mom

    Sandy's mom Approved members

    Joined:
    Jan 12, 2008
    Messages:
    495
    This afternoon dd had her first vaccine since dx and she has been 300+ ever since, not even eating much today. Already changed out site even though it was still good. She had a Menengitis and a Tetanus. Not sure how to correct :confused:
    Any advice/experience?? I feel like it's going to be a long night.
     
  2. kiwiliz

    kiwiliz Approved members

    Joined:
    Sep 25, 2008
    Messages:
    893
    Perhaps try a temp basal increase. I hope you get on top of it. DD always goes a bit high when she is fighting a virus/bug (vaccines will do the same.)
     
  3. Beach bum

    Beach bum Approved members

    Joined:
    Nov 17, 2005
    Messages:
    11,315
    DD had her flu shot on Tuesday, she came home from school yesterday and said she had been in the 200's all day. She finally came down around dinner time. It wasn't until I read your post that I realized, "oh ya, it's the flu shot!" Happens every year. Sometimes I do an increased basal, but most times I forget!
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice